Siberian Mathematical Journal

, Volume 33, Issue 2, pp 298–304 | Cite as

On a class of holomorphic almost periodic functions of several variables

  • L. I. Ronkin
Article
  • 21 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. M. Levitan, Almost Periodic Functions [in Russian], Gostekhizdat, Moscow (1953).MATHGoogle Scholar
  2. 2.
    B. Ya. Levin, Distribution of Zeros of Entire Functions [in Russian], Gostekhizdat, Moscow (1956).MATHGoogle Scholar
  3. 3.
    B. Jessen and H. Tornehave, “Mean motion and zeros of almost periodic functions,” Acta Math.,77, 137–279 (1945).CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    L. I. Ronkin, “Jessen theorems for holomorphic almost periodic functions in tube domains,” Sib. Mat. Zh.,28, No. 3, 199–204 (1987).MATHMathSciNetGoogle Scholar
  5. 5.
    L. I. Ronkin, “Jessen theorems for holomorphic almost periodic mappings,” Dokl. Akad. Nauk Ukrainian SSR, Ser. A, No. 6, 10–12 (1987).MathSciNetGoogle Scholar
  6. 6.
    L. I. Ronkin, Introduction to the Theory of Entire Functions of Several Variables [in Russian], Nauka, Moscow (1971).MATHGoogle Scholar
  7. 7.
    D. E. Papush, “On projections of analytic sets onto real subspaces,” Teor. Funkts., Funktsional. Anal. Prilozhen.,43, 93–98 (1985).MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • L. I. Ronkin

There are no affiliations available

Personalised recommendations